Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Tecfidera oral.

Overall User Ratings

90 Total User Reviews

User Reviews

«Previous 26-30 of 73 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
3/12/2014 10:52:19 PM

Reviewer: dh, 25-34 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
no side effects except extreme fatigue for a couple days when starting full dose. Feel great on tecfidera- better than I have for years.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
2/27/2014 5:36:27 PM

Reviewer: Alwalus, 25-34 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
Diagnosed 10/2013. At first had many GI symptoms. Lessened over time. Occassional GI issues and flushing. Going back in April for MRI-wish me luck!

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
2/13/2014 1:59:17 PM

Reviewer: jz1, 35-44 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
If you experience the discomfort at the begining, work through it. Your doctor should be able to give you some tips to get through it. Once I got through the initial period, I have no side effects. Also, I have not had any MS symptoms since starting the drug. Due for an MRI next month so that should provide some more insight. Oh, also, it is very important to follow a healthy diet and get exe ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/19/2014 2:57:38 PM

Reviewer: me, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I never have had any side effects from the medicine.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/17/2014 3:55:50 PM

Reviewer: kitty13, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Diagnosed in 11/13. First med tried. Did well w/ minimal flushing controlled with ASA. 5 weeks and then GI sx got too much to take and stomach meds didn't help. Stopped and it took several weeks for stomach to return to normal. Have just started back on starter dose for 4 weeks, hoping to be able to tolorate full strength dose. Any thoughts?

«Previous 26-30 of 73 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.